MAUDE Adverse Event Report: INTERVASCULAR SAS HEMAGARD CAROTID KNITTED UT; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

INTERVASCULAR SAS HEMAGARD CAROTID KNITTED UT; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number HGKTP08/75CPUT(1)
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
It has been reported to intervascular the presence of a "grease stain" on the outer blister of the patch.The surgeon did not to use it as a preventive measure.
 
Additional Manufacturer Narrative
(4109/213) the review of historical data indicated that no other similar complaint was reported on the same lot number 24k03.(10/3233) it was reported that the product is available for investigation, it should be returned to intervascular for examination.(11) the investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.
 
Additional Manufacturer Narrative
(4109/213) the review of historical data indicated that there is another similar complaint reported for the same sterilization lot number 24k03 (mfg report number: 1640201-2025-0000004 / complaint # (b)(4)).The complaints were originated from two different customers and were reported on nearby dates.The complaint investigation of the other reported case is still ongoing.Please refer to the final mfg report (1640201-2025-0000004 for) when the investigation will be completed.(4121/213) the device history records review concluded that there was no non-conformance in relation with the event reported.(10/213) the involved device was returned to intervascular for analysis.The visual inspection was performed by the quality assurance supervisor, which concluded that the product was conform to the product specifications.The visual inspection confirmed the presence of two stains on the inner tyvek lid, and none on the external tyvek lid.The observed stains on the inner tyvek lid are glycerol stains.This substance is used during the manufacture of the products.Its purpose is to maintain a sufficient level of moisture in the collagen layer of the prostheses and patches to keep them soft.Prolonged contact between the product and the lid can lead to the appearance of these stains.This phenomenon is accentuated by the direction in which the box is stored, which, if it is stored flat on the lid side, can also result in the product being in contact with the lid.Although this problem is well known, it has no impact on product quality or performance.(4110/213) the actual occurrence rate was calculated for similar events on the same manufacturing line (intergard/hemagard) for the period 01-mar-2024 to 28-feb-2025 for the identified risk.The occurrence rate was (b)(4) for the identified risks, which is below the anticipated occurrence rate (maximum) of (b)(4).(67) based on the investigation findings, in particular the visual inspection, it was determined that the product is conform to the product specifications.The observed stains on the inner tyvek lid are glycerol stains caused by the product packaging design which can lead to a prolonged contact between the product and the inner tyvek lid during storage.Although this problem is well known, it has no impact on product quality or performance.It should also be noted that an improvement project will be implemented to standardize the direction in which blisters are inserted into their boxes to prevent the product from being stored against the lid.
 
Event or Problem Description
Complaint #: (b)(4).

Brand Name
HEMAGARD CAROTID KNITTED UT
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR  13705
Manufacturer (Section G)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR   13705
Manufacturer Contact
clemence vaneenoge
zone industrielle athelia i
la ciotat 13705
FR   13705
442084646
MDR Report Key21264593
Report Number1640201-2025-0000002
Device Sequence Number9511608
Product Code DSY
UDI-Device Identifier00384401015208
UDI-Public(01)00384401015208
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K983819
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHGKTP08/75CPUT(1)
Device Catalogue NumberHGKTP08/75CPUT (1)
Device Lot Number24K03
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2024
Supplement Date Received by Manufacturer03/17/2025
Initial Report FDA Received Date01/29/2025
Supplement Report FDA Received Date03/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown